# SDR ASAA1057325

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 12,696 hours, 3,979 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9977
- Condition: Inoperative
- Location: Nr 2 Bleed Sys
- Part time: 12,693 hours, 3,978 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RT PACK LIGHT ILLUMINATED.  QRH CHECKLIST ACCOMPLISHED & PACK RESET BUT FOR ONLY ABOUT 1 MINUTE.  RAN CHECKLIST 1 MORE TIME & THIS CAUSED BLEED TRIP OFF LIGHT TO ILLUMINATE.  RAN QRH & BLEED TRIP RESET BUT CAUSED PACK TO TRIP AGAIN.  AT THAT POINT RAN QRH & ISOLATED RT PACK.  DUCT PRESSURE NORMAL EXCEPT DURING BLEED TRIP OFF.  FOUND BAD, R & R NR 2 ENGINE PRECOOLER CONTROL VALVE.  FOUND BAD,  R & R NR 2 ENGINE BLEED AIR REGULATOR.  ALT PROCEDURE:  POWER REMOVED FROM ACFT & THEN RE-INSTALLED W/OPS AND LEAK CHECK GOOD.  R & R PRECOOLER CONTROL VALVE SENSOR
